# SDR SWAA2022040888605

- Difficulty date: March 27, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H STA 492.4 TO STA 500D WL 156.1 RBR22 CAP STRIP FEW SPOTS OFF FWD CARGO R/H STA 492.4 TO STA 500D WL 156.1 RBR 22 CAP STRIP FEW SPOTS OF CORROSION / [01] FOUND EXCESSIVE AMOUNT OF EXFOLIATION CORROSION PASSING THROUGH CAP STRIP. FOUND OUT OF LIMITS;[02] VERIFIED 1;[03] RECEIVED NEW CAP STRIP. REF TASK CARD TTG8Q004FADQ FOR INSTALLATION;[04] ADDING REFERENCE TO STEP 1 (B737-700 SRM 53-0053-1A-2);[05] VERIFIED STEPS 3 AND 4
